Alert archive / Wyoming / Tornado Warnings in 2017
Tornado Warning 18, NWS Cheyenne, WY
NWS Cheyenne, WY issued this tornado warning at Jun 12, 2017, 5:52 PM MDT for Goshen County, Laramie County, Wyoming; Banner County, Kimball County, Nebraska. It was in force for 38 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2017, 5:52 PM MDT (23:52 UTC)
- Expired
- Jun 12, 2017, 6:30 PM MDT
- In force
- 38 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 3.0 in
Counties Banner County, NE, Kimball County, NE, Goshen County, WY, Laramie County, WY
The radar
The Cheyenne radar (KCYS), 81 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 5:56 PM MDT | TORNADO | 9 N Bushnell, NE | INTERMITTENT TOUCHDOWNS. |
| Jun 12, 6:05 PM MDT | TORNADO | 7 N Bushnell, NE | TORNADO ON THE GROUND. |
| Jun 12, 6:06 PM MDT | TORNADO | 7 Sw Harrisburg, NE | TORNADO ON THE GROUND. |
| Jun 12, 6:10 PM MDT | TORNADO | 10 N Bushnell, NE | TORNADO ON THE GROUND. |
| Jun 12, 6:12 PM MDT | TORNADO | 10 Nnw Kimball, NE | TORNADO ON THE GROUND. |
| Jun 12, 6:18 PM MDT | TORNADO | 8 N Bushnell, NE | TORNADO ON THE GROUND. |
| Jun 12, 6:27 PM MDT | HAIL 1.75 | 5 N Albin, WY | DELAYED REPORT. |
| Jun 12, 6:29 PM MDT | TORNADO | 15 N Kimball, NE | TORNADO ON THE GROUND. |
| Jun 12, 6:38 PM MDT | TORNADO | 3 Ne Harrisburg, NE | 41.59N/-103.58 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this tornado warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 1:11 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.9 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 697 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 1130 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
432
WFUS55 KCYS 122352
TORCYS
NEC007-105-WYC015-021-130030-
/O.NEW.KCYS.TO.W.0018.170612T2352Z-170613T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Cheyenne WY
552 PM MDT MON JUN 12 2017
The National Weather Service in Cheyenne has issued a
* Tornado Warning for...
Northwestern Kimball County in the Panhandle of Nebraska...
Banner County in the Panhandle of Nebraska...
Southeastern Goshen County in southeastern Wyoming...
East central Laramie County in southeastern Wyoming...
* Until 630 PM MDT
* At 551 PM MDT, a severe thunderstorm capable of producing a tornado
was located near Oliver Campground, or 12 miles northwest of
Kimball, moving northeast at 35 mph. A second area of rotation was
located about 10 miles northwest of Pine Bluffs, also moving
northeast.
HAZARD...Developing Tornado and hail up to three inches in
diameter.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Harrisburg around 625 PM MDT.
Other locations impacted by this tornadic thunderstorm include
Bushnell.
This includes Interstate 80 in Nebraska near mile marker 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4119 10382 4129 10423 4167 10412 4158 10343
TIME...MOT...LOC 2351Z 209DEG 30KT 4132 10387
TORNADO...RADAR INDICATED
HAIL...3.00IN
$$
Hammer2 follow-up statements
164
WWUS55 KCYS 130000
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
600 PM MDT MON JUN 12 2017
NEC007-105-WYC015-021-130030-
/O.CON.KCYS.TO.W.0018.000000T0000Z-170613T0030Z/
Kimball NE-Banner NE-Goshen WY-Laramie WY-
600 PM MDT MON JUN 12 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM MDT FOR
NORTHWESTERN KIMBALL...BANNER...SOUTHEASTERN GOSHEN AND EAST CENTRAL
LARAMIE COUNTIES...
At 558 PM MDT, a confirmed tornado was located 9 miles north of
Oliver Campground, or 13 miles northwest of Kimball, moving northeast
at 30 mph.
HAZARD...Damaging tornado and three inch hail.
SOURCE...Weather spotters confirmed intermittent tornado touchdowns
north of Bushnell.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Harrisburg around 630 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4119 10382 4129 10423 4167 10412 4158 10343
TIME...MOT...LOC 2358Z 204DEG 26KT 4136 10384
TORNADO...OBSERVED
HAIL...3.00IN
$$
Hammer848
WWUS55 KCYS 130012
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
612 PM MDT MON JUN 12 2017
NEC007-105-WYC015-021-130030-
/O.CON.KCYS.TO.W.0018.000000T0000Z-170613T0030Z/
Kimball NE-Banner NE-Goshen WY-Laramie WY-
612 PM MDT MON JUN 12 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM MDT FOR
NORTHWESTERN KIMBALL...BANNER...SOUTHEASTERN GOSHEN AND EAST CENTRAL
LARAMIE COUNTIES...
At 611 PM MDT, a confirmed tornado was located 10 miles southwest of
Harrisburg, or 15 miles northwest of Kimball, moving northeast at 20
mph. Several other small areas of rotation were located along the
Kimball and Banner county line south of Harrisburg, and could also
be producing tornadoes.
HAZARD...Damaging tornado and three inch hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Harrisburg around 630 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4132 10369 4137 10413 4167 10412 4158 10343
TIME...MOT...LOC 0011Z 210DEG 18KT 4141 10384
TORNADO...OBSERVED
HAIL...3.00IN
$$
HammerWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jun 12, 5:34 PM MDT, 18 minutes earlier.
Area forecast discussion, Jun 12, 5:34 PM MDT, 18 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
534 PM MDT Mon Jun 12 2017
.SHORT TERM...(Late this afternoon through Tuesday)
Issued at 347 PM MDT Mon Jun 12 2017
Ongoing severe weather episode, so will keep this discussion
concise.
Impressive upper diffluence, 50-60kt 0-6 km shear, and 150-200
m2/s2 helicity supporting scattered supercellular convection
over southeast/east-central Wyoming this afternoon. Received
numerous reports of very large /up to 4.5"/ hail, along with
several funnel clouds, and couple of tornadoes. A Tornado Watch
remains in effect until 8 PM MDT for east-central/southeast
Wyoming east to western Nebraska panhandle counties bordering
Wyoming. Storm motion has been to north to northeast about 35kt.
Thunderstorms will end from southwest to northeast this evening
with the passage of dryline from northern Colorado and strong cold
front from the west.
Intense upper low will track northeast into the northern Plains
Tuesday. Large pressure gradient and 50-60 kt winds in low/mid
levels will maintain strong westerly winds, especially during the
afternoon hours. Potential for high wind event is marginal given
wrap-around cloud cover and resultant lack of deep layer mixing.
High Wind Watch will remain in effect for now. High temperatures
Tuesday will be 5-10 degrees cooler.
.LONG TERM...(Tuesday night through Monday)
Issued at 244 PM MDT Mon Jun 12 2017
An abbreviated discussion due to impending severe weather. Warm
and dry weather expected across the CWA for Weds through Friday
under a zonal flow aloft and rather dry air. A weak shortwave
looks to pass across the northern tier states Friday and push a
Pacific front across the CWA bringing a little cooler air for
Saturday. Some moisture on return flow Saturday may combine with
another impulse to produce some convection late Saturday through
Sunday before drying again Monday.
&&
.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 534 PM MDT Mon Jun 12 2017
Showers and tstms will move over mainly the Neb Panhandle this
evening with associated MVFR/IFR cigs and vsbys. Sfc front will
then move east across the area later this evening switching winds
out of the west to northwest. Windy across se Wy Tuesday late
morning and afternoon with gusts over 45kts mainly from KRWL to
KLAR.
&&
.FIRE WEATHER...
Issued at 347 PM MDT Mon Jun 12 2017
Severe weather will be the primary focus for areas from Albany and
Converse counties eastward into western Nebraska this afternoon and
evening where large hail, damaging winds, heavy rain, and a few
tornadoes are expected. Although temperatures will be cooler Tuesday,
strong and gusty westerly winds and low humidities will keep fire
conditions somewhat elevated, especially west of the Laramie Range.
A warmer, drier, and less windy air mass will prevail for the latter
half of the week.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...High Wind Watch from Tuesday morning through Tuesday evening for
WYZ104-105-109-110.
NE...None.
&&
SHORT TERM...MAJ
LONG TERM...RE
AVIATION...RE
FIRE WEATHER...MAJHazardous weather outlook, Jun 12, 11:18 AM MDT, 6 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 1118 AM MDT Mon Jun 12 2017 NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119- 131730- Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne- North Sioux-South Sioux-Converse County Lower Elevations- Niobrara County-North Laramie Range- Central Laramie Range and Southwest Platte County- East Platte County-Goshen County-South Laramie Range- South Laramie Range Foothills-Central Laramie County- East Laramie County- 1118 AM MDT Mon Jun 12 2017 This hazardous weather outlook is for portions of western Nebraska...east central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT Widespread severe thunderstorms are expected over the high plains of southeast Wyoming and the western Nebraska Panhandle this afternoon and evening. Thunderstorms will develop in the vicinity of the Laramie Range early this afternoon and quickly become severe as they progress onto the high plains. Anticipated hazards associated with these thunderstorms include tornadoes, very large and destructive hail, localized flash flooding, and damaging winds. Residents of southeast Wyoming and the western Nebraska Panhandle should remain weather aware this afternoon and evening, and be prepared to take action if a warning is issued for their local area. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY The probability for widespread hazardous weather is low. .Spotter information statement... Spotter activation will be required this afternoon and evening. WYZ104-105-109>115-131730- Ferris/Seminoe/Shirley Mountains-Shirley Basin- Central Carbon County-North Snowy Range Foothills- Southwest Carbon County-Sierra Madre Range- Upper North Platte River Basin-Snowy Range-Laramie Valley- 1118 AM MDT Mon Jun 12 2017 This hazardous weather outlook is for portions of south central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT Isolated thunderstorms will develop across northern and eastern Carbon County this afternoon and early evening. Westerly winds will gust to around 55 mph later this afternoon as a strong cold front sweeps across the area. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A High Wind Watch is in effect for much of Carbon County and extreme western Albany County Tuesday where wind gusts may approach 60 mph, especially during the afternoon. .Spotter information statement... Spotter activation will not be required at this time.
In the hours before
Local storm report, Jun 12, 5:24 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
524 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM TORNADO 1 NE PINE BLUFFS 41.19N 104.05W
06/12/2017 LARAMIE WY TRAINED SPOTTER
TORNADO ON THE GROUND.
&&
MJAMSKILocal storm report, Jun 12, 5:27 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
527 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 2 E DOUGLAS 42.76N 105.35W
06/12/2017 M2.00 INCH CONVERSE WY TRAINED SPOTTER
&&
MJAMSKILocal storm report, Jun 12, 5:33 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
533 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL PINE BLUFFS 41.18N 104.07W
06/12/2017 E3.00 INCH LARAMIE WY TRAINED SPOTTER
&&
MJAMSKILocal storm report, Jun 12, 5:37 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
537 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM HAIL 8 SSE PRAIRIE CENTER 42.39N 104.17W
06/12/2017 M2.75 INCH GOSHEN WY EMERGENCY MNGR
GOLF BALL TO BASEBALL.
&&
MJAMSKILocal storm report, Jun 12, 5:40 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
540 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM HAIL WHEATLAND 42.05N 104.96W
06/12/2017 E0.75 INCH PLATTE WY EMERGENCY MNGR
0311 PM HAIL 3 N BORDEAUX 41.99N 104.95W
06/12/2017 M1.00 INCH PLATTE WY TRAINED SPOTTER
0313 PM HAIL WHEATLAND 42.05N 104.96W
06/12/2017 M1.00 INCH PLATTE WY TRAINED SPOTTER
0314 PM HAIL 1 S WHEATLAND 42.04N 104.96W
06/12/2017 E4.25 INCH PLATTE WY TRAINED SPOTTER
0314 PM FUNNEL CLOUD 11 E WHEATLAND 42.05N 104.74W
06/12/2017 PLATTE WY TRAINED SPOTTER
ON CORAL RD.
0315 PM HAIL 2 N BORDEAUX 41.98N 104.95W
06/12/2017 M2.00 INCH PLATTE WY TRAINED SPOTTER
0321 PM HAIL WHEATLAND 42.05N 104.96W
06/12/2017 M2.00 INCH PLATTE WY EMERGENCY MNGR
0323 PM HAIL WHEATLAND 42.05N 104.96W
06/12/2017 M2.75 INCH PLATTE WY EMERGENCY MNGR
A NUMBER OF VEHICLES AND WINDOWS DAMAGED.
0325 PM HAIL 3 S WHEATLAND 42.01N 104.96W
06/12/2017 M4.25 INCH PLATTE WY TRAINED SPOTTER
0330 PM HAIL 3 N BORDEAUX 41.99N 104.95W
06/12/2017 M4.25 INCH PLATTE WY TRAINED SPOTTER
0346 PM HAIL 3 E DOUGLAS 42.76N 105.33W
06/12/2017 M1.50 INCH CONVERSE WY COCORAHS
CAR DENTS AND BROKEN HOUSE WINDOWS.
0347 PM HAIL WARREN AF BASE 41.15N 104.86W
06/12/2017 M0.88 INCH LARAMIE WY TRAINED SPOTTER
0350 PM HAIL WARREN AF BASE 41.15N 104.86W
06/12/2017 M2.75 INCH LARAMIE WY TRAINED SPOTTER
GOLF BALL TO BASE BALL HAIL LASTED FIVE MINUTES.
0350 PM HAIL DOUGLAS 42.76N 105.39W
06/12/2017 E1.75 INCH CONVERSE WY TRAINED SPOTTER
QUARTER TO GOLF BALL SIZED HAIL ESTIMATED.
0356 PM TORNADO 4 ENE GRAYROCKS RESERVO 42.16N 104.65W
06/12/2017 GOSHEN WY EMERGENCY MNGR
GOSHEN EM REPORTED TORNADO ON DEER CREEK ROAD ALONG
GOSHEN AND PLATTE COUNTY LINE.
0400 PM HAIL 5 N CHEYENNE 41.22N 104.79W
06/12/2017 M2.75 INCH LARAMIE WY EMERGENCY MNGR
ON TRINIDAD CT EAST OF YELLOWSTONE RD.
0401 PM HAIL 1 N CHEYENNE 41.16N 104.79W
06/12/2017 E2.75 INCH LARAMIE WY PUBLIC
LARAMIE COUNTY EM WIFE REPORTING BASEBALL HAIL AT 107
TRINIDAD COURT IN CHEYENNE
0401 PM HAIL WARREN AF BASE 41.15N 104.86W
06/12/2017 M2.50 INCH LARAMIE WY OTHER FEDERAL
ON FE WARREN
0412 PM HAIL 10 N CHEYENNE 41.29N 104.79W
06/12/2017 M1.50 INCH LARAMIE WY PUBLIC
0415 PM HAIL 6 NNE CHEYENNE 41.23N 104.75W
06/12/2017 E2.75 INCH LARAMIE WY TRAINED SPOTTER
GOLF BALL TO BASEBALL HAIL AT 8600 BLOCK OF POWDERHOUSE
RD.
0419 PM HAIL FORT LARAMIE 42.21N 104.52W
06/12/2017 M2.50 INCH GOSHEN WY TRAINED SPOTTER
0425 PM HAIL FORT LARAMIE 42.21N 104.52W
06/12/2017 E2.75 INCH GOSHEN WY EMERGENCY MNGR
TIME BASED ON RADAR.
0440 PM TORNADO 11 NE CHEYENNE 41.26N 104.64W
06/12/2017 LARAMIE WY TRAINED SPOTTER
CONFIRMED TORNADO ON THE GROUND.
0457 PM TORNADO 3 SE CARPENTER 41.00N 104.31W
06/12/2017 WELD CO STORM CHASER
LARGE WEDGE TORNADO ON GROUND.
0457 PM FUNNEL CLOUD 7 NNE LINGLE 42.23N 104.29W
06/12/2017 GOSHEN WY TRAINED SPOTTER
0505 PM HAIL 8 S DOUGLAS 42.64N 105.37W
06/12/2017 E4.00 INCH CONVERSE WY LAW ENFORCEMENT
0505 PM TORNADO 5 N CARPENTER 41.10N 104.34W
06/12/2017 LARAMIE WY PUBLIC
0519 PM FUNNEL CLOUD 5 W PINE BLUFFS 41.18N 104.16W
06/12/2017 LARAMIE WY TRAINED SPOTTER
0520 PM HAIL 2 E DOUGLAS 42.76N 105.35W
06/12/2017 M2.00 INCH CONVERSE WY TRAINED SPOTTER
0524 PM TORNADO 1 NE PINE BLUFFS 41.19N 104.05W
06/12/2017 LARAMIE WY TRAINED SPOTTER
TORNADO ON THE GROUND.
0526 PM HAIL 8 SSE PRAIRIE CENTER 42.39N 104.17W
06/12/2017 M2.75 INCH GOSHEN WY EMERGENCY MNGR
GOLF BALL TO BASEBALL.
0533 PM HAIL PINE BLUFFS 41.18N 104.07W
06/12/2017 E3.00 INCH LARAMIE WY TRAINED SPOTTER
&&
MJAMSKILocal storm report, Jun 12, 5:49 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
549 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM TORNADO 11 E HWY 85 AT DRY RAWH 42.33N 104.10W
06/12/2017 GOSHEN WY EMERGENCY MNGR
*** 1 INJ *** 5500 BLOCK OF COUNTY RD 108. HOUSE DAMAGED.
SHEDS MISSING. TRACTORS OVERTURNED. ONE PERSONAL INJURY.
TIME BASED ON RADAR.
&&
MJAMSKIThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:26 PM MDT | Special Weather Statement | CYS | Converse | 49 min |
| Jun 11, 9:19 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 26 min |
| Jun 12, 3:50 AM MDT | High Wind Watch | CYS | Albany, Carbon | 23 hr |
| Jun 12, 2:05 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 25 min |
| Jun 12, 2:28 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Platte | 47 min |
| Jun 12, 2:55 PM MDT | Tornado Warning | CYS | Platte | 35 min |
| Jun 12, 3:10 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 65 min |
| Jun 12, 3:11 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Converse, Platte | 34 min |
| Jun 12, 3:26 PM MDT | Tornado Warning | CYS | Goshen, Platte | 34 min |
| Jun 12, 3:36 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Converse | 27 min |
| Jun 12, 3:40 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Platte | 34 min |
| Jun 12, 3:52 PM MDT | Tornado Warning | CYS | Goshen, Platte | 23 min |
| Jun 12, 4:12 PM MDT | Tornado Warning | CYS | Goshen, Platte | 33 min |
| Jun 12, 4:15 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 45 min |
| Jun 12, 4:22 PM MDT | Tornado Warning | CYS | Laramie | 23 min |
| Jun 12, 4:26 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 34 min |
| Jun 12, 4:34 PM MDT | Tornado Warning | CYS | Laramie | 41 min |
| Jun 12, 4:41 PM MDT | Tornado Warning | CYS | Goshen | 34 min |
| Jun 12, 4:45 PM MDT | Tornado Warning | CYS | Laramie | 20 min |
| Jun 12, 4:51 PM MDT | Tornado Warning | CYS | Laramie | 39 min |
| Jun 12, 5:03 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Platte | 42 min |
| Jun 12, 5:09 PM MDT | Tornado Warning | CYS | Laramie | 36 min |
| Jun 12, 5:12 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Niobrara | 48 min |
| Jun 12, 5:15 PM MDT | Tornado Warning | CYS | Goshen, Laramie | 30 min |
| Jun 12, 5:21 PM MDT | Tornado Warning | CYS | Laramie | 39 min |
| Jun 12, 5:34 PM MDT | Tornado Warning | CYS | Goshen, Niobrara | 41 min |
| Jun 12, 5:39 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie | 36 min |
| Jun 12, 5:42 PM MDT | Tornado Warning | CYS | Goshen | 33 min |
| Jun 11, 9:32 PM MDT | Special Weather Statement | CYS | Cheyenne | 43 min |
Nearby
Tornado Warnings in Wyoming, 2017Tornado Warnings in Nebraska, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.